| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age: unk, sex: unk, weight: unk, ethnicity: unk, race: unk, explant date: na.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated a bottom piece of a 12.6mm tmicl12.6 implantable collamer lens, -12.00/+1.5/135 (sphere/cylinder/axis), was missing due to loading and the surgeon implanted the lens.The lens remains implanted.Additional information has been requested but none has been forthcoming.